MAUDE Adverse Event Report: KARL STORZ SE & CO. KG CLICKLINE FORCEPS INSERT

KARL STORZ SE & CO. KG CLICKLINE FORCEPS INSERT
Model Number 31110C
Medical Device Problem Codes Break (1069); Mechanical Problem (1384)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device will be forwarded to the manufacturing site for investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.Cross reference numbers: (b)(4).This event is filed under internal complaint id: (b)(4).
 
Event or Problem Description
It was reported that customer was using a bowel grasper, handle 33126 (reference case (b)(4), shaft 31100 (reference case (b)(4) , insert 31110c (reference case (b)(4), and one of the jaws broke off inside of the patient.They were able to remove the broken piece.They just got another grasper to finish the case.Patient was not injured.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
Information for section d10 was added.The aware date was added to section g-3.This event is filed under internal complaint id (b)(4) _ casenumber_(b)(4).
 
Additional Manufacturer Narrative
Correction in section g3 aware date is april 2,2025.This event is filed under internal complaint id (b)(4).
 
Additional Manufacturer Narrative
Product was returned on may 02, 2025.Will be forwarded to the manufacture for further evaluation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal (b)(4).
 
Additional Manufacturer Narrative
Conclusion summary: it was confirmed that the jaws of the item complained about by the customer were broken.Slight changes in the material could be seen at the point of fracture.These show similarities to corroded areas.It was found that one side of the jaw at the distal end of the complained item had broken off.This could have been caused by microcracks in the material, which in turn could have been caused by the heavy use of the item.According to the lot, the article was manufactured in april 2022, which would mean that the article is 10 years old.Therefore, the most likely cause is that the chemical treatment cycles as well as the work cycles affected the instrument, causing the jaws to break due to the force applied during use of the instrument this event is filed under internal complaint id (b)(4).

Brand Name
CLICKLINE FORCEPS INSERT
Common Device Name
CLICKLINE FORCEPS INSERT
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, deu 78523 2
GM  785232
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, deu 78523 2
GM   785232
Manufacturer Contact
anja fair
2151 e. grand avenue
el segundo, CA 90245
4242188247
MDR Report Key21886629
Report Number9610617-2025-00668
Device Sequence Number14313330
Product Code GCJ
UDI-Device Identifier04048551333624
UDI-Public04048551333624
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K935071
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number31110C
Device Catalogue Number31110C
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer04/02/2025
04/02/2025
05/02/2025
03/02/2026
Initial Report FDA Received Date04/22/2025
Supplement Report FDA Received Date04/30/2025
05/05/2025
05/12/2025
03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CLICKLINE FORCEPS INSERT-31110C.; CLICKLINE PLASTIC HANDLE-33126.; CLICKLINE PLASTIC HANDLE-33126.
Patient SexUnknown